Siberian Mathematical Journal

, Volume 44, Issue 4, pp 729–738 | Cite as

Transformation Operators for the Perturbed Hill Difference Equation and One of Their Applications

  • Ag. Kh. Khanmamedov


We construct transformation operators with conditions at infinity for the perturbed Hill equation. We give one application of transformation operators to studying solutions of some nonlinear difference equation.

Hill's difference equation perturbed Hill's difference equation transformation operator Toda chain rapidly decreasing solution 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Lyantse V. È., “A nonselfadjoint difference operator,” Dokl. Akad. Nauk SSSR, 173, No. 6, 1260–1263 (1967).Google Scholar
  2. 2.
    Case K. M. and Kac M., “A discrete version of the inverse scattering problem,” J. Math. Phys., 14, No. 5, 594–603 (1973).Google Scholar
  3. 3.
    Guse?nov I. M. and Khanmamedov A. Kh., “Asymptotic behavior as t ? ? of a solution to the Cauchy problem for a Toda chain with step-type initial data,” Teoret. Mat. Fiz., 119, No. 3, 429–440 (1999).Google Scholar
  4. 4.
    Manakov S. V., “On complete integrability and stochastization in discrete dynamical systems,” Zh. Èksperim. i Teoret. Fiz., 67, No. 2, 543–555 (1974).Google Scholar
  5. 5.
    Toda M., The Theory of Nonlinear Lattices [Russian translation], Mir, Moscow (1984).Google Scholar
  6. 6.
    Firsova N. E., “On the solution of the Cauchy problem for the Korteweg-de Vries equation with initial data a sum of periodic and rapidly decreasing functions,” Mat. Sb., 135, No. 2, 261–268 (1988).Google Scholar
  7. 7.
    Flaschka H., “On the Toda lattice. Inverse transform solution,” Prag. Theor. Phys., 51, No. 3, 703–716 (1974).Google Scholar
  8. 8.
    Khanmamedov A. Kh., “On the spectral theory of a second-order difference equation with periodic coefficients,” Vestnik BGU, 1, 124–130 (2001).Google Scholar
  9. 9.
    Sidorov Yu. V., Fedoryuk M. V., and Shabunin M. I., Lectures in the Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • Ag. Kh. Khanmamedov
    • 1
  1. 1.Baku State UniversityRussia

Personalised recommendations